# SDR AALA20110810TUL11

- Difficulty date: August 10, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 62,170 hours, 21,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUMP IN PREVIOUS REPAIRS ON FLOORBEAM.  PERFORM TEE CAP REPAIR PER EA B757-53-018541.
